Hail, Morrill
- When
- June 9, 1:42 PM MST to 1:44 PM MST
- Where
- Morrill County, 1.72 mi NE of De Graw
- Measured
- 1.5 in hail
- Reported by
- Trained Spotter
- Coordinates
- 41.740, -103.130
Report from spotter located 5NW of Bricker Lakes.
A warm front moved north out of northeastern Colorado the afternoon of 9 June 2010 into southeast Wyoming and the Nebraska Panhandle. The warm front interacted with pre-existing outflow boundaries and later in the evening of the 9th, an approaching upper level jet streak, to produce severe thunderstorms and heavy rainfall across portions of western Nebraska and extreme southeast Wyoming.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS CYS wrote it up.
A warm front moved north out of northeastern Colorado the afternoon of 9 June 2010 into southeast Wyoming and the Nebraska Panhandle. The warm front interacted with pre-existing outflow boundaries and later in the evening of the 9th, an approaching upper level jet streak, to produce severe thunderstorms and heavy rainfall across portions of western Nebraska and extreme southeast Wyoming.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before the first event at Jun 9, 12:33 PM MST, 1 hour 9 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 133 PM MDT WED JUN 9 2010 .SHORT TERM...TONIGHT THROUGH FRIDAY TONIGHT...ABUNDANT LOW LEVEL MOISTURE HAS ADVECTED NORTHWARD ACROSS OUR COUNTIES WITH MIDDAY DEW POINTS WELL INTO THE 50S EAST OF INTERSTATE 25. STILL EXPECTING SCATTERED THUNDERSTORMS TO DEVELOP AS THE AFTERNOON PROGRESSES...FOCUSED ALONG THE LOW LEVEL INSTABILITY AND THETA-E RIDGE AXES NORTH-SOUTH ALONG INTERSTATE 25. MID LEVEL CLOUDS WILL LIMIT INSTABILITY THOUGH. WITH ADEQUATE WIND SHEAR AND INSTABILITY...A FEW OF THE THUNDERSTORMS PRIMARILY EAST OF INTERSTATE 25...WILL LIKELY BECOME SEVERE THIS AFTERNOON AND EVENING. WITH LOSS OF DAYTIME HEATING AND LIMITED LIFT ALOFT...SHOWERS AND THUNDERSTORMS WILL DECREASE IN COVERAGE AND INTENSITY BY LATE THIS EVENING...WITH SCATTERED SHOWERS ON TAP ACROSS OUR NORTHERN AND EASTERN COUNTIES AFTER MIDNIGHT. WILL ADD PATCHY FOG TO EASTERN ZONES LATE TONIGHT AND EARLY THURSDAY MORNING WITH FAVORABLE BOUNDARY LAYER MOISTURE IN PLACE. THURSDAY...LEE SURFACE LOW INTENSIFIES ACROSS NORTHEAST COLORADO WITH A FRONTAL BOUNDARY ACROSS OUR SOUTHEAST COUNTIES IN THE AFTERNOON. WILL AGAIN SEE SCATTERED AFTERNOON THUNDERSTORMS DEVELOP NEAR AND BEHIND THE FRONTAL BOUNDARY WITH A FEW STRONG TO SEVERE THUNDERSTORMS POSSIBLE ALONG THE LOW/MID LEVEL THETA-E RIDGE AND INSTABILITY AXES...AS DEPICTED BY THE STORM PREDICTION CENTER'S DAY 2 OUTLOOK. IT WILL BE QUITE WARM EAST OF THE LARAMIE RANGE WITH HIGHS FROM 85 TO 90...WITH 60S AND 70S IN OVER THE HIGHER TERRAIN WEST OF THE RANGE. THURSDAY NIGHT...EXPECT SCATTERED SHOWERS AND SOME THUNDERSTORMS IN THE WAKE OF THE COLD FRONT WITH MOIST EAST TO NORTHEAST UPSLOPE FLOW AND SHORTWAVE TROUGH MOVING ACROSS THE REGION. WILL ALSO SEE AREAS OF FOG DEVELOP IN THE WAKE OF THE COLD FRONT...PRIMARILY EAST OF INTERSTATE 25. FRIDAY...IT WILL BE A COOLER AND DAMP DAY WITH SCATTERED SHOWERS AND THUNDERSTORMS. SOUTHWEST FLOW ALOFT WILL RIDE OVER THE MOIST NORTHEAST UPSLOPE FLOW AT LOW LEVELS. HIGH TEMPERATURES FROM THE MID 50S TO NEAR 70 DEGREES DUE TO CLOUD COVER AND PRECIPITATION. && .LONG TERM...FRIDAY NIGHT THROUGH WEDNESDAY THE 12Z GFS...GEM AND ECMWF MODELS CONTINUE TO HAVE A GOOD HANDLE ON THE NEXT LATE SEASON STORM AFFECTING OUR CWA FRIDAY THROUGH MONDAY. THE FLOW ALOFT SPLITS INTO A NORTHERN AND SOUTHERN STREAM. IN THE SOUTHERN STREAM...THE CLOSED MID/UPPER LOW OVER THE GREAT BASIN FRIDAY NIGHT REMAINS IN THAT GENERAL VICINITY BEFORE FINALLY EJECTING NORTHEASTWARD ACROSS CO...WY AND UT SUNDAY AND SUNDAY NIGHT. MEANWHILE...NORTHERN STREAM HEIGHTS BUILD OVER ALBERTA AND SASKATCHEWAN CANADA WITH A LARGE AMPLITUDE RIDGE TAKING SHAPE. A SHORTWAVE TROUGH MOVES OVER THE NORTHERN PLAINS SUNDAY AND SUNDAY NIGHT. BOTH FACTORS RESULT IN THE SLOW MOVEMENT OF THE MID/UPPER LOW. THE 12Z ECMWF SEEMS TO HAVE BETTER RUN TO RUN CONSISTENCY...AND IS FURTHER NORTH AND FASTER WITH THE EASTWARD PROGRESSION OF THE TROUGH ACROSS THE CWA MONDAY NIGHT AND TUESDAY. SIGNIFICANT BOUNDARY LAYER UPSLOPE FLOW DEVELOPS OVER THE CWA FRIDAY THROUGH SATURDAY WITH SURFACE LOW PRESSURE SITUATED SOUTH OF THE CWA. SURFACE HIGH PRESSURE SLOWLY MOVES SOUTHEAST FROM THE NORTHERN ROCKIES TO THE CENTRAL PLAINS SUNDAY AND MONDAY. SYNOPTIC LIFT WILL ALSO BE ENHANCED BY 300 MB DIVERGENCE OVER THE AND MID LEVEL FRONTOGENESIS. THE MODELS CONTINUE TO SHOW WIDESPREAD PRECIPITATION THROUGH SUNDAY EVENING AS WELL AS COOLER TEMPERATURES. RAINFALL AMOUNTS FROM FRIDAY THROUGH SUNDAY WILL AVERAGE BETWEEN 0.25 AND 0.75 INCHES...WITH AMOUNTS IN EXCESS OF AN INCH A GOOD POSSIBILITY. THIS PREDICTED RAINFALL WILL EXACERBATE THE CURRENT BANKFULL OR FLOODING RIVERS...RESULTING FROM RECENT SNOW MELT FROM THE SNOWY AND SIERRA MADRE RANGES. HIGHS SATURDAY WILL BE IN THE 40S AND 50S AND EVEN COOLER OVER THE MOUNTAINS. SNOW WITH AMOUNTS LESS THAN AN INCH MAY ACCUMULATE OVER THE MOUNTAINS ABOVE 9000 FT... ESPECIALLY SATURDAY NIGHT AND SUNDAY MORNING. A SOMEWHAT DRIER AND WARMER AIR MASS BEGINS ON TUESDAY WITH THE DEVELOPMENT OF A SURFACE LEE TROUGH ALONG THE EASTERN WYOMING BORDER. ISOLATED CONVECTION WILL BE POSSIBLE TUESDAY AND WEDNESDAY AFTERNOON AND EVENING OVER NORTHERN AND EASTERN PORTIONS OF THE CWA. && .AVIATION...18Z TAF ISSUANCE VFR CONDITIONS WILL PREVAIL THIS AFTERNOON AND EVENING. BREEZY SOUTHWESTERLY WINDS WEST OF THE LARAMIE RANGE AND SOUTHEASTERLY WINDS EAST OF THE RANGE WILL PREVAIL THIS AFTERNOON. ISOLATED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND INCREASE IN COVERAGE AND INTENSITY AS THEY MOVE EAST. SOME OF THE STORMS WILL PRODUCING STRONG GUSTY WINDS...HAIL AND HEAVY RAINFALL...RESULTING IN BRIEF MVFR VSBYS/CIGS. THE SHOWERS AND STORMS MAY LINGER THROUGH THE EVENING EAST OF INTERSTATE 25... FOLLOWED BY A FEW SHOWERS. BOTH THE SREF AND NAM NUMERICAL GUIDANCE CONTINUE TO PREDICT MVFR TO OCNL IFR CIGS WITH BRIEF MVFR VSBYS. GIVEN THIS CONSISTENT TREND...CONFIDENCE NOW HIGH ENOUGH TO INCLUDE AT KCYS...KBFF...KSNY...KCDR AND KAIA. && .FIRE WEATHER...NO CONCERNS DUE TO ADEQUATE SURFACE MOISTURE FROM SNOW MELT AND RECENT/FORECAST PRECIPITATION. THE FIRE DANGER WILL REMAIN LOW THROUGH THE WEEKEND. && .HYDROLOGY...FLOODING CONTINUES FOR RIVERS FLOWING FROM THE SNOWY AND SIERRA MADRE RANGES DUE TO RAPID SNOW MELT. FLOOD WARNINGS REMAIN IN EFFECT FOR SOUTHERN AND EASTERN CARBON COUNTY...INCLUDING THE MEDICINE BOW AND ENCAMPMENT RIVERS AND THEIR TRIBUTARIES. A FLOOD WATCH HAS BEEN EXTENDED THROUGH THURSDAY AFTERNOON FOR INCREASED FLOWS IN RIVERS AND STREAMS IN THE LARAMIE VALLEY. FLOWS ALONG THE NORTH PLATTE RIVER REMAIN ELEVATED AT HENRY AND MITCHELL IN THE NEB PANHANDLE. MANY OF THE RIVERS WILL REMAIN ABOVE FLOOD STAGE THROUGH THE WEEKEND. ADDITIONAL RAINFALL FRIDAY THROUGH SUNDAY MAY KEEP RIVER LEVELS HIGHER THAN PREDICTED. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...FLOOD WATCH UNTIL 6 PM THURSDAY FOR WYZ115. NE...NONE. && SHORT TERM/FIRE WEATHER...RUBIN LONG TERM/AVIATION/HYDROLOGY...JAMSKI
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 937 AM MDT WED JUN 9 2010 NEZ002-003-019>021-054-055-095-096-WYZ101>119-101530- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS- NIOBRARA COUNTY-NORTH LARAMIE RANGE- FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 937 AM MDT WED JUN 9 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING EAST OF A LARAMIE TO CASPER LINE. SCATTERED THUNDERSTORMS WILL DEVELOP EARLY THIS AFTERNOON...MOST NUMEROUS ALONG INTERSTATE 25 BETWEEN CHEYENNE AND DOUGLAS. THUNDERSTORMS WILL INCREASE IN COVERAGE AND INTENSITY THROUGH THE AFTERNOON HOURS. BECAUSE OF THE COMBINATION OF INSTABILITY AND WIND SHEAR...SOME OF THE THUNDERSTORMS IN THE SLIGHT RISK AREA WILL LIKELY BECOME SEVERE THIS AFTERNOON AND EVENING...PRODUCING QUARTER SIZE HAIL OR LARGER AND WIND GUSTS IN EXCESS OF 60 MPH. SOME STORMS WILL ALSO PRODUCE LOCALLY HEAVY RAINFALL DUE TO THE MOIST AIRMASS. THUNDERSTORM MOVEMENT WILL BE TO THE EAST AT 30 MPH. ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND CONTINUE THROUGH THIS EVENING ACROSS CARBON AND ALBANY COUNTIES. THE STRONGEST OF THESE THUNDERSTORMS WILL PRODUCE SMALL HAIL AND WIND GUSTS TO 50 MPH. FLOODING OF MANY OF THE RIVERS AND STREAMS FLOWING OFF OF THE SNOWY AND SIERRA MADRE RANGES WILL CONTINUE THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS WILL AGAIN FORM OVER AND EAST OF THE LARAMIE RANGE THURSDAY AFTERNOON. SOME OF THE STORMS WILL LIKELY PRODUCE SEVERE WEATHER THROUGH THE AFTERNOON AND EVENING HOURS. A PACIFIC STORM SYSTEM WILL BRING COOLER TEMPERATURES AND A GOOD CHANCE OF SHOWERS AND LATE DAY THUNDERSTORMS TO THE AREA OVER AND EAST OF THE LARAMIE RANGE FRIDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND THIS EVENING ACROSS THE SLIGHT RISK AREA. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE RUBIN
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 103 PM MDT WED JUN 9 2010 NEZ003-019-096-092000- BOX BUTTE NE-SCOTTS BLUFF NE-SOUTH SIOUX NE- 103 PM MDT WED JUN 9 2010 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SIOUX...WESTERN BOX BUTTE AND NORTHERN SCOTTS BLUFF COUNTIES UNTIL 200 PM MDT... AT 101 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LAKE ALICE...OR 12 MILES NORTHEAST OF SCOTTSBLUFF...MOVING NORTHEAST AT 25 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. THIS STORM WILL BE NEAR... KILPATRICK LAKE AROUND 135 PM MDT. RUBIN
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 115 PM MDT WED JUN 9 2010 NEZ003-019>021-096-092015- BANNER NE-BOX BUTTE NE-MORRILL NE-SCOTTS BLUFF NE-SOUTH SIOUX NE- 115 PM MDT WED JUN 9 2010 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHEASTERN SIOUX... SOUTHWESTERN BOX BUTTE...EASTERN SCOTTS BLUFF...NORTHWESTERN MORRILL AND EXTREME NORTHERN BANNER COUNTIES UNTIL 215 PM MDT... AT 110 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR WILDCAT HILLS STATE RECREATION AREA...OR 7 MILES SOUTH OF SCOTTSBLUFF...MOVING NORTHEAST AT 35 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... MELBETA AND SCOTTSBLUFF AIRPORT AROUND 120 PM MDT. MINATARE AROUND 125 PM MDT. LAKE MINATARE AROUND 130 PM MDT. RUBIN
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 129 PM MDT WED JUN 9 2010 NEZ054-WYZ118-119-092030- CENTRAL LARAMIE COUNTY WY-EAST LARAMIE COUNTY WY-KIMBALL NE- 129 PM MDT WED JUN 9 2010 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LARAMIE AND SOUTHWESTERN KIMBALL COUNTIES UNTIL 230 PM MDT... AT 124 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CARPENTER...OR 25 MILES SOUTHEAST OF CHEYENNE...MOVING EAST AT 15 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... PANORAMA POINT AROUND 220 PM MDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. RUBIN
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CHEYENNE WY
151 PM MDT WED JUN 09 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM HAIL LANCE CREEK 43.02N 104.64W
06/07/2010 E2.50 INCH NIOBRARA WY LAW ENFORCEMENT
TIME ESTIMATED
0406 PM HAIL 5 SE GLENDO 42.45N 104.96W
06/07/2010 M0.75 INCH PLATTE WY TRAINED SPOTTER
0420 PM HAIL 3 W LANCE CREEK 43.02N 104.70W
06/07/2010 M1.25 INCH NIOBRARA WY TRAINED SPOTTER
SIZE RANGED FRON PEA SIZED AND UP. 0.80 INCH RAIN FALL.
0424 PM HAIL 3 SE GLENDO 42.47N 104.98W
06/07/2010 M0.75 INCH PLATTE WY TRAINED SPOTTER
SOME RAIN TOO
0432 PM HAIL 10 N LUSK 42.91N 104.45W
06/07/2010 M2.00 INCH NIOBRARA WY LAW ENFORCEMENT
SOME HAIL AS LARGE AS 2.25 INCHES ON 28 MILE ROAD.
0450 PM HAIL HARTVILLE 42.33N 104.72W
06/07/2010 E2.50 INCH PLATTE WY PUBLIC
ESTIMATED TIME OF REPORT.
0450 PM HAIL HARTVILLE 42.33N 104.72W
06/07/2010 M3.00 INCH PLATTE WY TRAINED SPOTTER
HAIL MEASURED 2.5 TO 3.5 INCH. HILLS TO THE NORTH ARE
WHITE WITH HAIL.
0459 PM HAIL HARTVILLE 42.33N 104.72W
06/07/2010 M2.75 INCH PLATTE WY LAW ENFORCEMENT
THIS WAS ALONG THE SUNRISE HWY.
0503 PM HAIL 3 NNE GUERNSEY 42.30N 104.73W
06/07/2010 E2.50 INCH PLATTE WY PUBLIC
0504 PM HAIL 1 E HARTVILLE 42.33N 104.70W
06/07/2010 E2.50 INCH PLATTE WY TRAINED SPOTTER
JUST OFF SUNRISE HIGHWAY.
0512 PM HAIL 5 NNE LUSK 42.83N 104.42W
06/07/2010 M0.50 INCH NIOBRARA WY TRAINED SPOTTER
0514 PM HAIL 5 N VAN TASSELL 42.74N 104.09W
06/07/2010 E2.50 INCH NIOBRARA WY LAW ENFORCEMENT
0514 PM HAIL 7 NE LUSK 42.83N 104.36W
06/07/2010 M1.00 INCH NIOBRARA WY TRAINED SPOTTER
HAIL LASTED THROUGH 517PM.
0517 PM HAIL 10 NW HARRISON 42.79N 104.02W
06/07/2010 M1.50 INCH SIOUX NE TRAINED SPOTTER
0531 PM HAIL 4 NW HARRISON 42.73N 103.94W
06/07/2010 M1.25 INCH SIOUX NE CO-OP OBSERVER
0535 PM HAIL N HARRISON 42.69N 103.88W
06/07/2010 E1.75 INCH SIOUX NE PUBLIC
ESTIMATED TIME OF REPORT.
0537 PM HAIL HARRISON 42.69N 103.88W
06/07/2010 M2.75 INCH SIOUX NE FIRE DEPT/RESCUE
0540 PM HAIL ESTERBROOK 42.41N 105.36W
06/07/2010 M1.00 INCH CONVERSE WY PARK/FOREST SRVC
ESTIMATED TIME OF REPORT.
0545 PM HAIL 9 SW NORMAN RESERVOIR 42.76N 103.66W
06/07/2010 E1.00 INCH SIOUX NE PUBLIC
ESTIMATED TIME OF REPORT.
0605 PM HAIL 4 WNW GLEN 42.62N 103.66W
06/07/2010 E1.00 INCH SIOUX NE PUBLIC
0621 PM TORNADO 10 N SCOTTSBLUFF 42.01N 103.66W
06/07/2010 SIOUX NE TRAINED SPOTTER
TORNADO WAS ROUGHLY 10 MILES NORTH OF LOCATION. DEBRIS
SEEN BY SPOTTER.
0624 PM HAIL 10 N TORRINGTON 42.21N 104.18W
06/07/2010 M2.75 INCH GOSHEN WY TRAINED SPOTTER
ESTIMATED DISTANCE OF REPORT.
0625 PM TSTM WND GST 8 N BURNS 41.31N 104.36W
06/07/2010 E60.00 MPH LARAMIE WY TRAINED SPOTTER
0630 PM TSTM WND DMG 7 N HEMINGFORD 42.42N 103.08W
06/07/2010 BOX BUTTE NE TRAINED SPOTTER
3 INCH LIMB RIPPED OFF TREE. ESTIMATED WIND SPEEDS TO BE
70 MPH TO 80 MPH. TIME ESTIMATED REPORT.
0640 PM HAIL 4 S CHALK BUTTES 42.07N 103.99W
06/07/2010 E2.00 INCH SIOUX NE PUBLIC
LARGEST HAIL 2.25 INCHES. ESTIMATED TIME OF REPORT.
0650 PM HAIL LINGLE 42.14N 104.35W
06/07/2010 E1.00 INCH GOSHEN WY TRAINED SPOTTER
0650 PM HAIL 6 WNW MORRILL 42.00N 104.02W
06/07/2010 E1.75 INCH SIOUX NE PUBLIC
0650 PM HAIL 6 SSW CHALK BUTTES 42.06N 104.01W
06/07/2010 E1.25 INCH SIOUX NE PUBLIC
ESTIMATED TIME OF REPORT.
0650 PM HAIL 5 NW MORRILL 42.02N 103.99W
06/07/2010 E2.75 INCH SIOUX NE PUBLIC
ESTIMATED TIME OF REPORT.
0656 PM HAIL NNW MORRILL 41.97N 103.93W
06/07/2010 E1.00 INCH SCOTTS BLUFF NE PUBLIC
0656 PM HAIL 3 N MORRILL 42.01N 103.92W
06/07/2010 E2.75 INCH SIOUX NE PUBLIC
0656 PM HAIL 1 ESE MORRILL 41.96N 103.90W
06/07/2010 E1.00 INCH SCOTTS BLUFF NE PUBLIC
ESTIMATED TIME OF REPORT.
0657 PM HAIL 2 NNW MORRILL 41.99N 103.94W
06/07/2010 E2.00 INCH SCOTTS BLUFF NE PUBLIC
SOME HAIL 2.25 INCHES WITH DAMAGE TO GUTTERS AND WINDOW
FRAMES
0658 PM HAIL 1 N MORRILL 41.98N 103.92W
06/07/2010 M2.50 INCH SCOTTS BLUFF NE TRAINED SPOTTER
0700 PM HAIL 2 NW MORRILL 41.98N 103.95W
06/07/2010 E4.00 INCH SCOTTS BLUFF NE PUBLIC
AVERAGE HAIL SIZE 3 INCHES
0700 PM HAIL S MITCHELL 41.94N 103.81W
06/07/2010 E1.50 INCH SCOTTS BLUFF NE PUBLIC
ESTIMATED TIME OF REPORT.
0700 PM HAIL 6 NNW MORRILL 42.04N 103.95W
06/07/2010 E3.00 INCH SIOUX NE PUBLIC
HAIL OF VARIOUS SIZES FELL FOR 20 MINUTES. EXTENSIVE
DAMAGE TO HOME WITH BROKEN WINDOWS AND SKYLIGHTS
0700 PM HAIL 3 ENE MITCHELL 41.96N 103.75W
06/07/2010 E2.75 INCH SCOTTS BLUFF NE PUBLIC
HOUSE SIDING DAMAGED
0700 PM HAIL 3 NNE MITCHELL 41.99N 103.79W
06/07/2010 E2.75 INCH SCOTTS BLUFF NE PUBLIC
VARIOUS SIZE HAIL FELL FOR 30 MINUTES CAUSING BROKEN
WINDOWS AND HOLES IN ROOF
0700 PM HAIL 2 NW MITCHELL 41.97N 103.84W
06/07/2010 E2.50 INCH SCOTTS BLUFF NE PUBLIC
RESIDENT LOST BEET AND CORN CROPS. POSSIBLE ROOF DAMAGE.
ESTIMATED TIME OF REPORT.
0700 PM HAIL 1 NNW MITCHELL 41.96N 103.82W
06/07/2010 E2.75 INCH SCOTTS BLUFF NE PUBLIC
CONSIDERABLE DAMAGE TO SIDING ON WEST SIDE. SEVERAL
WINDOWS BROKEN. LARGEST HAIL FELL FIRST FOLLOWED BY LONG
DURATION OF SMALLER HAIL.
0700 PM HAIL 3 N MITCHELL 41.98N 103.82W
06/07/2010 E3.00 INCH SCOTTS BLUFF NE PUBLIC
BROKEN WINDOW
0700 PM HAIL 3 ENE MORRILL 41.98N 103.87W
06/07/2010 E1.75 INCH SCOTTS BLUFF NE PUBLIC
0700 PM HAIL 2 N MORRILL 42.00N 103.93W
06/07/2010 E4.00 INCH SIOUX NE PUBLIC
LARGEST HAIL FELL FIRST FOLLOWED BY 20 MINUTES OF SMALLER
HAIL. ESTIMATED TIME OF REPORT.
0700 PM HAIL 4 SW CHALK BUTTES 42.09N 104.03W
06/07/2010 E2.00 INCH SIOUX NE PUBLIC
0702 PM HAIL 19 W ALLIANCE 42.10N 103.24W
06/07/2010 M0.88 INCH BOX BUTTE NE TRAINED SPOTTER
0707 PM HAIL 1 SE MITCHELL 41.93N 103.80W
06/07/2010 E1.75 INCH SCOTTS BLUFF NE TRAINED SPOTTER
WIND GUST OF 43 MPH ALSO REPORTED
0707 PM HAIL 1 E MITCHELL 41.94N 103.79W
06/07/2010 E1.75 INCH SCOTTS BLUFF NE TRAINED SPOTTER
0710 PM HAIL 2 SW CHALK BUTTES 42.12N 104.01W
06/07/2010 E2.00 INCH SIOUX NE PUBLIC
ESTIMATED TIME OF REPORT.
0710 PM HAIL 4 NE HENRY 42.04N 103.99W
06/07/2010 E2.75 INCH SIOUX NE PUBLIC
ESTIMATED TIME OF REPORT.
0710 PM HAIL 2 WSW LAKE ALICE 41.98N 103.64W
06/07/2010 E1.75 INCH SCOTTS BLUFF NE PUBLIC
SKYLIGHT BROKEN. CORN AND ALFALFA CROPS DAMAGED AND
FIELDS FLOODED. ESTIMATED TIME OF REPORT.
0710 PM HAIL 3 NW MITCHELL 41.98N 103.85W
06/07/2010 E2.00 INCH SCOTTS BLUFF NE PUBLIC
0713 PM HAIL 5 S CHALK BUTTES 42.06N 103.98W
06/07/2010 E3.00 INCH SIOUX NE PUBLIC
LARGEST HAIL 3.25 INCHES. DAMAGE TO HOUSE WITH BOKEN
WINDOWS AND SIGNIFICANT DAMAGE TO SIDING ON NORTH SIDE.
VEHICLE RECEIVED SEVERE DENTS AND BROKNE WINDSHIELD.
0715 PM HAIL 4 SSE CHALK BUTTES 42.08N 103.94W
06/07/2010 E3.00 INCH SIOUX NE PUBLIC
SOME NEIGHBORS HAVE BROKEN WINDOWS
0715 PM HAIL 4 NE MITCHELL 41.99N 103.75W
06/07/2010 E2.00 INCH SCOTTS BLUFF NE PUBLIC
NO MAJOR DAMAGE
0715 PM HAIL 5 W LAKE ALICE 41.99N 103.71W
06/07/2010 E1.75 INCH SCOTTS BLUFF NE PUBLIC
ESTIMATED TIME OF REPORT.
0715 PM HAIL 4 E MITCHELL 41.94N 103.72W
06/07/2010 E2.75 INCH SCOTTS BLUFF NE PUBLIC
LOST FOUR DOUBLE PANED WINDOWS
0720 PM HAIL 6 NNW SCOTTSBLUFF 41.95N 103.69W
06/07/2010 E2.00 INCH SCOTTS BLUFF NE PUBLIC
SHINGLES BROKEN AND DENTS IN A STEEL BUILDING
0721 PM HAIL SCOTTSBLUFF 41.87N 103.66W
06/07/2010 E1.75 INCH SCOTTS BLUFF NE TRAINED SPOTTER
0723 PM TORNADO 1 E SCOTTSBLUFF 41.87N 103.64W
06/07/2010 SCOTTS BLUFF NE TRAINED SPOTTER
0724 PM HAIL SCOTTSBLUFF 41.87N 103.66W
06/07/2010 E2.50 INCH SCOTTS BLUFF NE TRAINED SPOTTER
POWER FLASHES OBSERVED OF WEST SIDE OF SCOTTSBLUFF.
0725 PM TORNADO 2 NW ALLIANCE 42.12N 102.90W
06/07/2010 BOX BUTTE NE LAW ENFORCEMENT
OFFICER AT THIS LOCATION REPORTED A TORNADO ON THE
GROUND.
0726 PM TSTM WND GST 1 SW SCOTTSBLUFF AIRPOR 41.86N 103.61W
06/07/2010 E73.00 MPH SCOTTS BLUFF NE TRAINED SPOTTER
MEASURED JUST SW OF BFF
0729 PM TORNADO 1 SW SCOTTSBLUFF AIRPOR 41.86N 103.61W
06/07/2010 SCOTTS BLUFF NE TRAINED SPOTTER
BRIEF TOUCHDOWN REPORTED JUST SW OF SCOTTSBLUFF AIRPORT
WITH 80 MPH GUST OBSERVED AT 1927.
0733 PM FUNNEL CLOUD MINATARE 41.81N 103.50W
06/07/2010 SCOTTS BLUFF NE TRAINED SPOTTER
LOCATED ALONG US HIGHWAY 26.
0735 PM HAIL 4 NNE MORRILL 42.01N 103.89W
06/07/2010 E2.75 INCH SIOUX NE PUBLIC
ESTIMATED TIME OF REPORT.
0735 PM HAIL 2 NE MORRILL 41.99N 103.90W
06/07/2010 E2.00 INCH SCOTTS BLUFF NE PUBLIC
HAIL LASTED FOR ABOUT 15 MINUTES. ESTIMATED TIME OF
REPORT.
0738 PM HAIL ALLIANCE 42.10N 102.87W
06/07/2010 E1.75 INCH BOX BUTTE NE LAW ENFORCEMENT
MARBLE TO PING PONG SIZED HAIL REPORTED.
0738 PM TSTM WND GST MINATARE 41.81N 103.50W
06/07/2010 E55.00 MPH SCOTTS BLUFF NE TRAINED SPOTTER
MEASURED BY PROBES LOCATED ALONG US HIGHWAY 26
0743 PM TSTM WND DMG MELBETA 41.78N 103.52W
06/07/2010 SCOTTS BLUFF NE TRAINED SPOTTER
REPORT OF SHEET METAL BLOWN AROUND...ROOF DAMAGE...DOWNED
TREES.
0745 PM HAIL 5 NW BAYARD 41.81N 103.38W
06/07/2010 E1.00 INCH SCOTTS BLUFF NE PUBLIC
HAIL NOT SYMMETRIC. HAIL WAS INCH ACROSS BUT VERY THIN.
0751 PM TSTM WND GST 2 S BAYARD 41.73N 103.32W
06/07/2010 E55.00 MPH MORRILL NE TRAINED SPOTTER
REPORTED ALONG US HIGHWAY 26.
0755 PM TORNADO 3 SW BAYARD 41.73N 103.36W
06/07/2010 MORRILL NE TRAINED SPOTTER
TORNADO SPOTTED. TOTALLY DAMAGED RV. RATED AN EF1
TORNADO.
0822 PM FLASH FLOOD 3 N MORRILL 42.01N 103.92W
06/07/2010 SIOUX NE PUBLIC
CORN CROPS FLOODED.
0829 PM TORNADO 5 SE BROADWATER 41.55N 102.78W
06/07/2010 MORRILL NE TRAINED SPOTTER
SPOTTER AT THIS LOCATION REPORTED SEEING A TORNADO.
0844 PM HAIL 9 NE KIMBALL 41.32N 103.54W
06/07/2010 M0.88 INCH KIMBALL NE TRAINED SPOTTER
&&
LUNDQUISTSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 212 PM MDT WED JUN 9 2010 NEZ019-021-092115- MORRILL NE-SCOTTS BLUFF NE- 212 PM MDT WED JUN 9 2010 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SCOTTS BLUFF AND NORTHERN MORRILL COUNTIES UNTIL 315 PM MDT... AT 210 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BAYARD...OR 18 MILES EAST OF SCOTTSBLUFF... MOVING EAST AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. THIS STORM WILL BE NEAR... PERRIN AROUND 220 PM MDT. ANGORA AROUND 240 PM MDT. PETERSON LAKE AROUND 300 PM MDT. BOX LAKE AROUND 305 PM MDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. RUBIN
The Cheyenne radar (KCYS), 154 km away, was scanning. The volume nearest the first event began at 20:42 UTC.
22 hail, 6 flash flood, 1 thunderstorm wind. Local standard time, as filed.
Report from spotter located 5NW of Bricker Lakes.
Report from spotter 5NW Bricker Lakes.
Flash flooding reported on County Road 106.
County Road 104 north of Bridgeport flooded along with low lying areas of Dugout Creek.
The following roads were reported flooded and closed, CR94, CR98, CR100, CR101, 104 and 106.
Law enforcement reported U.S. Highway 385 between Angora Junction and Bridgeport closed due to flooding.
Emergency manager reported the North Platte River at Bridgeport Bridge was overflowing its banks and there was massive flooding at the Bridgeport Dam and bridge.
Report of 6-8 inches of water over 5th Street in Chadron. Canal out of its banks and flowing rapidly.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Nebraska in 2010Every state in 2010This day in weather historyWarnings in Nebraska, June 2010
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 226920, 226921, 226922, 226923, 226924, 226925, 226926, 226927, 226928, 226929, 226930, 226931, 226932, 226933, 226934, 226935, 226936, 226937, 226938, 226939, 226940, 226941, 226942, 226943, 226944, 226946, 226945, 226947, 226948.